# SDR USAABB97026

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - TWO EMERGENCY LIGHTS OUT AT ROW 18.  MAINTENANCE SECURED LOOSE WIRE TO LIGHT MODULE.  (M)
